REGULATORY AFFAIRS

Regulatory Affairs, Friday 2 March 2018

09:00

Organiser's Welcome Remarks

09:05

Chair's Opening Remarks

Disruption & Digitalisation

Tony Liu
09:10

Shifting paradigm of the advanced therapy landscape in Asia

Recently raised to fame as the new miracle method to treat even the most stubborn cancer cases, CAR-T trials have proven to save patients who have failed all known treatment. From a pharma perspective, what methods can they adopt to produce these highly personalised, customised treatments at scale? Upon approval for commercial deployment, what else needs to be done to help patients afford the sky high cost of immunotherapy? Join this thought provoking presentation to hear from Tony Liu, CEO of CBMG and former senior executive of Alibaba and Microsoft to learn how this influential biopharma company take steps to prepare for the next miracle drug in making. 
Antonio Lee
09:30

Innovation beyond limit: How do we conquer incurable diseases and create new history

Advancement in research helps to push the limitation of treatment paradigm to attempt curing currently incurable diseases. Innovative therapeutic solutions however is often not sufficient without a strong team to help with commercialisation. In this presentation, Antonio will share about the overall landscape in Asia stem cell therapy, challenges in current landscape and opportunities ahead to achieve commercial excellence.  
Ivor Lim
09:50

Educated guesses, lofty aspirations, hard realities

Ideas are free and to be able to catch one by the wings and bring it back to ground is a wonderful feeling indeed. For doctors, the next step is to bring this good idea into the wards for the patient’s benefit. The transition of bench research to bedside application seems very straightforward at first glance, but it is not until the first steps are taken that one realises the numerous hurdles that have to be surmounted in order to achieve this. In the best interests of the patient, this translational sequence is prescriptive and tedious, and yet it pays no heed to other essentials crucial for the translational effort to be truly successful. This presentation also shares the journey of CellResearch Corporation which 13 years to see the light at the end of the tunnel.
10:10

Exhibition Visit & Networking Refreshments

Regulatory Affairs
10:50

Chair's Opening Remarks

MULTI REGIONAL CLINICAL TRIAL (MRCT) HARMONISATION

Regulatory Affairs
11:00

Next generation clinical development

Panel discussion
Regulatory Affairs
11:10

Multi regional clinical trial (MRCT) harmonisation: An overview

This one hour session includes an overview presentation on MRCT in Asia, with quick 10-minute updates from Japan, Taiwan, Malaysia, Singapore and a combined 20 minutes panel session to discuss regulatory challenges from both regulator and pharma perspectives, successes so far and what can be expected in the year of 2020
 
11:20 Overview of MRCT in Asia
James Cai, VP Global Regulatory Affairs, Access & Policy, Amgen, China
 
11:30 ICH E17
Koichi Miyazaki, Senior Director, Regulatory Affairs, Asia Development Department, Daiichi Sankyo, Japan
 
11:40 Japan
Robert Bruno, Director, Clinical Program Development, Abbvie, Japan
 
11:50 Taiwan
I-Ning Tang, Senior Reviewer, Centre For Drug Evaluation, Taiwan
 
12:00 China
Gloria Wang, Executive Director, Clinical Development Just Biotherapeutics, China
 
12:10-12:40 Panel: Successes and future strategies to promote cross-country drug development
James Cai, VP Global Regulatory Affairs, Access & Policy, Amgen, China
I- Ning Tang, Senior Reviewer, Centre For Drug Evaluation, Taiwan
Robert Bruno, Director, Clinical Program Development, Abbvie, Japan
Gloria Wang, Executive Director, Clinical Development, Just Biotherapeutics, China
Koichi Miyazaki, Senior Director, Regulatory Affairs, Asia Development Department, Daiichi Sankyo, Japan
12:20

Exhibition Visit & Networking Lunch

13:40

Chair's Opening Remarks

Alfred Scheidegger
13:45

How to Capture Value in a Fast-Paced, Disruptive Industry

14:05

Pharma 4.0: How digitisation & disruption are creating a need for agility and entrepreneurship in pharma

Digitisation is changing the way pharma interacts with payers, doctors and patients, leading pharma to seek out different skills and personality traits in employees. The challenge is selecting the right disruptor to foster a forward-thinking organisation, and identifying the suitable digital strategy whilst also complying with local regulations and continuing to invest in core R&D capabilities. Hear from big pharma on how they are moving forward and embracing the digital disruption.
 
Sebastian Sujka
14:25

AI in pharma: Using digital technology for disease prevention

14:45

Exhibition Visit & Networking Refreshments

REGULATORY AFFAIRS: EMERGING THERAPEUTICS

Stewart Geary
Regulatory Affairs
15:15

Good Pharmacovigilance Practice (GVP): What can Asia learn from the EMA?

The EMA has recently set up a new chapter in its guidelines dedicated to good pharmacovigilance practices.  This is a measurement designed to ensure a robust system for safety monitoring, to protect patients’ interests. What are the similar guidelines in Asia and what can we learn from GVP when running biosimilar trials in Asia? Should GVP be a compulsory practice in Asia?
Joyce Liu
Regulatory Affairs
15:35

Advanced Cell Therapy Regulatory Evaluation in China

    style="font-size: 10.0pt;">
  •     Defining critical process parameters and critical attributes of emerging therapeutics
  •     Discussing current challenges in manufacturing and logistics of personalised medicine
  •     How can emerging technologies including IoT, AI and more help in potentially overcoming these challenges?
Panel discussion
Regulatory Affairs
15:55

Panel discussion: Using Real World Evidence (RWE) to support the rational use of medicine in Asia

  • Practicality issues in using RWE in Asia
  • Challenges and opportunities of regulatory innovation for SME pharma companies
  • RWE on emerging therapeutics: Key challenges and opportunities

Close of Phar-East 2018

last published: 22/Jan/18 03:05